# SDR SWIA2020091652542

- Difficulty date: August 4, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 476
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING-162 PANEL MOUNT BRACKET CRACKED AS MARKED AT APROX FS 476.  C-CHECK RO 9/12/2020.  REPLACED RT WING PANEL 162 MOUNT BRACKET AT FS 476.00, REF CRJ200 SRM.
